Two remarks on Huang's charaterization of the bilinear forms graphs

Research output: Contribution to journalArticleAcademicpeer-review

6 Citations (Scopus)

Abstract

In [4] Huang has given a characterization of the bilinear forms graphsHq (n, d) using the weak 4-vertex conditions and a condition on the parametersn, d andq. We show that the weak 4-vertex condition can be replaced by a condition on the eigenvalues of the adjacency matrix of the graph. Furthermore, we show that the conditions on the parameters can be weakened.
Original languageEnglish
Pages (from-to)33-37
Number of pages5
JournalEuropean Journal of Combinatorics
Volume13
Issue number1
DOIs
Publication statusPublished - 1992

Fingerprint

Dive into the research topics of 'Two remarks on Huang's charaterization of the bilinear forms graphs'. Together they form a unique fingerprint.

Cite this